CSpace
有限混合模型有限制log极大似然比统计量的极限分布英文
陈家骅1; 成平2
2000
Source Publication应用概率统计
ISSN1001-4268
Volume16Issue:2Pages:159
Abstract有限混合模型的Log极大似然比统计量极限分布不是平常χ~2分布,1985年已为Hartigan指出.该文限制了混合比大于一正数下,讨论了两个含单个未知参数混合模型的Log极大似然比统计量的极限分布,它是零与χ~2分布的混合分布.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49816
Collection中国科学院数学与系统科学研究院
Affiliation1.加拿大滑铁卢大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈家骅,成平. 有限混合模型有限制log极大似然比统计量的极限分布英文[J]. 应用概率统计,2000,16(2):159.
APA 陈家骅,&成平.(2000).有限混合模型有限制log极大似然比统计量的极限分布英文.应用概率统计,16(2),159.
MLA 陈家骅,et al."有限混合模型有限制log极大似然比统计量的极限分布英文".应用概率统计 16.2(2000):159.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈家骅]'s Articles
[成平]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈家骅]'s Articles
[成平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈家骅]'s Articles
[成平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.